Alert archive / Alabama / River Flood Warnings in 2016

River Flood Warning 34, NWS Birmingham, AL

April 1, 2016Sumter County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 1, 2016, 5:16 AM CDT for Sumter County, Alabama. It took effect at Apr 1, 2016, 8:54 AM CDT. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 5:16 AM CDT (10:16 UTC)
In effect from
Apr 1, 2016, 8:54 AM CDT
Expired
Apr 3, 2016, 2:20 AM CDT
In force
41 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

County Sumter County, AL

The radar

The Birmingham radar (KBMX), 148 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sucarnoochee River at Livingston (LVNA1). The gauge peaked at 16.42 ft at Apr 1, 2016, 5:00 AM CDT.

actionminormoderate102004/0104/0204/0304/04
Action stage
18 ft
Minor stage
18 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02467500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

302 
WGUS44 KBMX 011016
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
516 AM CDT FRI APR 1 2016

...The National Weather Service in BIRMINGHAM AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Sucarnoochee River AT Livingston Affecting Sumter County.

.Heavy rainfall of near five inches has occurred in the last twenty four hours
over the Sucarnoochee River in Livingston...
and a flood warning is now in effect for the Sucarnoochee River

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC119-012216-
/O.NEW.KBMX.FL.W.0034.160401T1354Z-160403T0720Z/
/LVNA1.1.ER.160401T1354Z.160402T0000Z.160402T1920Z.NO/
516 AM CDT FRI APR 1 2016

The National Weather Service in BIRMINGHAM AL has issued a 

* Flood Warning for 
  the Sucarnoochee River AT Livingston.
* from this morning to late Saturday night...or until the warning is 
  cancelled.
* At  4:30 AM Friday The stage Was 16.4 feet. 
* Flood stage is 18.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this morning and continue to 
  rise to near 20.3 feet by this evening. The river will fall below 
  flood stage by tomorrow early afternoon .
* Impact...At 22.0 feet...Flooding of some yards in southeast 
  Livingston occurs.  

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
3 follow-up statements
325 
WGUS84 KBMX 020209
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CDT FRI APR 1 2016


...The flood warning continues for the Sucarnoochee River at 
Livingston...

.Heavy rainfall over the past 24 hours is producing water rises on
the Sucarnoochee River at Livingston and a flood warning remains in
effect for the Sucarnoochee River at Livingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC119-021409-
/O.EXT.KBMX.FL.W.0034.000000T0000Z-160404T1400Z/
/LVNA1.1.ER.160403T0051Z.160403T1200Z.160404T0200Z.NO/
909 PM CDT FRI APR 1 2016

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Sucarnoochee River at Livingston.
* until Monday morning...or until the Warning is cancelled.
* AT 8:30 PM Friday the stage was 15.4 feet. 
* Minor flooding is forecast.
* Flood stage is 18 feet. 
* Forecast...Rise above flood stage by tomorrow evening and continue
  to rise to near 18.7 feet by Sunday morning. The river will fall 
  below flood stage by Sunday night.
* Impact...At 18 feet...Flooding of farm lands around Livinsgton 
  occurs and cattle should be moved to higher ground. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
363 
WGUS84 KBMX 021545
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1045 AM CDT SAT APR 2 2016


...The flood warning continues for the Sucarnoochee River AT 
Livingston...

.The earlier rainfall from this week produced rises on the Sucarnoochee at
Livingston...The flood warning is expected to remain in affect until Monday
morning...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC119-030345-
/O.EXT.KBMX.FL.W.0034.000000T0000Z-160404T0600Z/
/LVNA1.1.ER.160403T0900Z.160403T1200Z.160403T1800Z.NO/
1045 AM CDT SAT APR 2 2016

The Flood Warning continues for
  The Sucarnoochee River AT Livingston.
* until late Sunday night...or until the Warning is cancelled.
* AT 10:30 AM Saturday the stage was 15.6 feet. 
* Minor flooding is forecast.
* Flood stage is 18.0 feet. 
* Forecast...Rise above flood stage by early tomorrow  and continue 
  to rise to near 18.1 feet by tomorrow morning . The river will fall
  below flood stage by tomorrow early afternoon .
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton 
  occurs and cattle should be moved to higher ground. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$
033 
WGUS84 KBMX 030243
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
943 PM CDT SAT APR 2 2016


...The flood warning is cancelled for the Sucarnoochee River AT 
Livingston...

Heavy rainfall earlier in the week over Sucarnoochee River at
Livingston produced water rises...but levels are now forecast to 
remain below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This is the last statement for this location for this event.

&&

ALC119-030313-
/O.CAN.KBMX.FL.W.0034.000000T0000Z-160404T0600Z/
/LVNA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
943 PM CDT SAT APR 2 2016

The Flood Warning is cancelled for
  The Sucarnoochee River AT Livingston.
* AT  9:30 PM Saturday the stage was 15.6 feet. 
* Flood stage is 18.0 feet. 
* Forecast...The river will crest below flood stage at 16.4 feet 
  Sunday Afternoon.
* Impact...At 18.0 feet...Flooding of farm lands around Livinsgton 
  occurs and cattle should be moved to higher ground. 

&&

LAT...LON 3263 8819 3250 8812 3244 8805 3242 8808
          3247 8820 3261 8823         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 1, 5:05 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 1, 5:05 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 AM CDT FRI APR 1 2016

.DISCUSSION...

ONGOING CONVECTION ACROSS SOUTHEAST CENTRAL ALABAMA WILL BE THE
FOCUS FOR THE NEXT COUPLE HOURS. THE AIRMASS AHEAD OF THIS LINE
OF STORMS IS RATHER UNSTABLE WITH DEWPOINTS INCREASING INTO THE
LOWER 70S OVER THE LAST SEVERAL HOURS. WIND FIELDS REMAIN
SUPPORTIVE OF STRONG TO POTENTIALLY SEVERE STORMS. HAVE NOT SEEN
ANY STRENGTHENING OF ANY PARTICULAR PART OF THE LINE OR INDIVIDUAL
CELL OVER THE LAST COUPLE HOURS...BUT THE AIRMASS IN THAT AREA
HAS NOT BEEN WORKED OVER AND THE POTENTIAL REMAINS FOR A SEVERE
STORM.

THIS ACTIVITY WILL CLEAR THE AREA AROUND SUNRISE...WITH A LULL IN
ACTIVITY EXPECTED FOR A FEW HOURS THIS MORNING. THE FRONT HAS JUST
NOW PUSHED INTO NORTHWEST CENTRAL ALABAMA...AND WILL SLOWLY CROSS
THE AREA TODAY. AHEAD OF THE FRONT...A SHORTWAVE RIDING WITHIN
SOUTHWESTERLY FLOW WILL PROVIDE LIFT FOR STORM REDEVELOPMENT LATER
THIS MORNING AND THROUGH THE DAY. THERE IS SOME UNCERTAINTY ON HOW
FAR NORTH THE SHOWER POTENTIAL SPREADS...BUT WITH THE APPROACH OF
A SECOND SHORTWAVE FURTHER TO THE NORTH LATER THIS
AFTERNOON...THERE IS AT LEAST SOME CHANCE OF RAIN AREAWIDE THIS
AFTERNOON AND EVENING. CONCERNING SEVERE POTENTIAL...THERE WILL BE
A WINDOW OF OPPORTUNITY FOR ISOLATED SEVERE STORMS...LIKELY
EMBEDDED WITHIN A BROADER RAIN SHIELD...AND WILL BE ADDING A LOW
CONFIDENCE TO THE HWO FOR SOUTHEASTERN PORTIONS OF THE AREA.
EXPECT THIS WINDOW TO OCCUR DURING THE AFTERNOON...WITH SURFACE
BASED CAPES GREATER THAN 500J/KG AND BULK SHEAR VALUES AROUND
50KTS. PROFILES BECOME SATURATED AND WITH SLIGHT WARMING
ALOFT...LAPSE RATES WEAKEN BY EARLY EVENING. WITH THE FRONTAL
PASSAGE...RAIN PUSHES EAST OF THE AREA OVERNIGHT...AND DRIER
CONDITIONS SPREAD SOUTHEASTWARD AS THE MIDLEVEL TROUGH AXIS
FINALLY SWINGS THROUGH TOMORROW.

NOT MANY CHANGES NEEDED TO THE EXTENDED FORECAST PACKAGE TODAY.
DRY AND MILD CONDITIONS EXPECTED THROUGH THE WEEKEND AND MUCH OF
NEXT WEEK. ONE THING TO NOTE...SUNDAY MORNING WILL BE THE COOLEST
FOR THIS TIMEFRAME...AS LOW LEVEL NORTHERLY FLOW AND A SURFACE
RIDGE AXIS COMBINE TO GIVE DECENT COOLING CONDITIONS. OVERNIGHT
LOWS IN THE UPPER 30S ARE POSSIBLE IN THE FAR NORTH AND SHELTERED
LOCATIONS. RAIN CHANCES RETURN WEDNESDAY NIGHT AND THURSDAY WITH A
QUICK HITTING FRONT ASSOCIATED WITH A STORM SYSTEM CROSSING THE
GREAT LAKES.

14

&&

.AVIATION...
06Z TAF DISCUSSION.

RADAR LOOPS JUST BEFORE MIDNIGHT SHOWED RAIN/STORMS WERE MOVING
BASICALLY DUE EAST...WHICH MEANS THAT ALL CENTRAL ALABAMA TAF
LOCATIONS WILL LIKELY GET RAIN/STORMS A BIT LONGER THAN PREVIOUSLY
THOUGHT. THE GOOD NEWS IS THAT THE INTENSITY OF THE STORMS HAS
DECREASED...SO WIND GUSTS SHOULD BE LESS OF AN ISSUE. CEILINGS
WERE STILL PRETTY MUCH ALL OVER THE PLACE...AND TRYING TO TIME
EACH INDIVIDUAL EXCURSION ABOVE OR BELOW 3000...2000...OR 1000 FT
IS NEXT TO IMPOSSIBLE. THE RAIN DOESN'T HELP IN THIS REGARD...
TOO...SINCE IT SOMETIMES ACTUALLY CAUSES CEILINGS TO IMPROVE WHILE
CAUSING VISIBILITY TO DROP.

MOST MODELS STILL INSIST ON BRINGING SOME DRYING INTO THE AREA
FROM THE NORTHWEST DURING THE DAYLIGHT HOURS ON FRIDAY. THIS WOULD
MOST AFFECT THE INTERSTATE 20 SET OF AIRPORTS...LESS SO MGM AND
TOI.

/61/

&&

.FIRE WEATHER...

A SLOW MOVING FRONT HAS STALLED ACROSS THE AREA...AND WILL PROVIDE A
FOCUS FOR SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. ONCE THIS
SYSTEM CLEARS THE AREA...DRIER CONDITIONS ARE EXPECTED FOR THE
WEEKEND. NEXT CHANCE OF RAIN COMES LATE NEXT WEEK. NO CRITICAL FIRE
WEATHER CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     73  47  64  39  67 /  30  50   0   0   0
ANNISTON    73  48  64  41  66 /  50  50   0   0   0
BIRMINGHAM  73  48  65  42  68 /  40  40   0   0   0
TUSCALOOSA  72  49  66  42  70 /  40  50   0   0   0
CALERA      73  49  65  43  68 /  50  50   0   0   0
AUBURN      74  52  66  44  68 /  80  80  10   0   0
MONTGOMERY  74  53  70  44  71 /  80  80  10   0   0
TROY        77  54  69  44  71 /  90  80  10   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Apr 1, 1:10 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 AM CDT FRI APR 1 2016

ALZ011>015-017>050-020915-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
110 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THROUGH TONIGHT.

SEVERE STORMS ARE POSSIBLE ACROSS THE SOUTHEASTERN PORTIONS OF
CENTRAL ALABAMA. THE MAIN THREATS WILL BE DAMAGING WINDS AND
LARGE HAIL...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT..

HEAVY RAINFALL WILL ACCOMPANY ALL STORMS THROUGH TONIGHT. THIS
COULD LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PERIODS OF HEAVY RAINFALL FRIDAY AND FRIDAY EVENING COULD RESULT
IN FLASH FLOODING AND MINOR RIVER FLOODING. THE MAIN THREAT AREA
WILL BE SOUTH OF I-20.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL THROUGH
EARLY FRIDAY MORNING.

In the hours before

Local storm report, Apr 1, 12:26 AM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 AM CDT FRI APR 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     FLASH FLOOD      5 NE MILLBROOK          32.54N 86.31W
04/01/2016                   ELMORE             AL   EMERGENCY MNGR

            SOUTHBOUND LANE OF ALABAMA HIGHWAY 143 FROM DUNCAN ROAD
            TO ALABAMA HIGHWAY 14 CLOSED DUE TO FLASH FLOODING.

&&

JH
Special weather statement, Apr 1, 1:03 AM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
103 AM CDT FRI APR 1 2016

ALZ032-033-039-010645-
PERRY AL-MARENGO AL-HALE AL-
103 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHEASTERN HALE AND
NORTHEASTERN MARENGO COUNTIES UNTIL 145 AM CDT...

AT 103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FAUNSDALE...OR NEAR UNIONTOWN...MOVING EAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...MARION...UNIONTOWN...NEWBERN...FAUNSDALE...VAIDEN...ARCOLA...
JUDSON COLLEGE...VAIDEN FIELD AIRPORT...SPROTT...PERRY COUNTY
CORRECTIONAL CENTER...GALLION...RADFORD...HAMBURG...OAKMULGEE...SUTTLE...
LANEVILLE AND FOLSOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3257 8779 3257 8776 3282 8702 3273 8702
      3264 8705 3260 8704 3257 8708 3254 8708
      3252 8710 3248 8723 3248 8742 3243 8742
      3235 8773 3253 8781
TIME...MOT...LOC 0603Z 249DEG 47KT 3250 8759

32/DAVIS
Special weather statement, Apr 1, 1:53 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 AM CDT FRI APR 1 2016

ALZ024-025-010730-
JEFFERSON AL-SHELBY AL-
153 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY AND SOUTHEASTERN
JEFFERSON COUNTIES UNTIL 230 AM CDT...

AT 153 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OAK MOUNTAIN AMPHITHEATER...OR OVER PELHAM...MOVING EAST AT 70 MPH.

HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN BIRMINGHAM...HOOVER...VESTAVIA HILLS...ALABASTER...BESSEMER...
PELHAM...HELENA...CHELSEA...INDIAN SPRINGS VILLAGE...VINCENT...
HARPERSVILLE...WESTOVER...ROSS BRIDGE...LAKE PURDY...BLUFF PARK...
GREYSTONE...MEADOWBROOK...THE SUMMIT...OAK MOUNTAIN STATE PARK AND
HOOVER METROPOLITAN STADIUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3350 8648 3350 8638 3339 8638 3337 8635
      3335 8634 3334 8637 3332 8637 3331 8636
      3320 8695 3338 8701 3353 8648
TIME...MOT...LOC 0653Z 253DEG 60KT 3332 8678

32/DAVIS
Special weather statement, Apr 1, 2:33 AM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
233 AM CDT FRI APR 1 2016

ALZ040-042-010800-
DALLAS AL-LOWNDES AL-
233 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOWNDES AND SOUTHEASTERN
DALLAS COUNTIES UNTIL 300 AM CDT...

AT 232 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BENTON...OR 10 MILES WEST OF MOSSES...MOVING EAST AT 65 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOSSES...HAYNEVILLE...WHITE HALL...GORDONVILLE...LOWNDESBORO...BENTON...
TYLER...MANACK AND COLLIRENE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3233 8697 3237 8682 3231 8681 3234 8677
      3238 8678 3240 8672 3237 8672 3235 8668
      3240 8665 3241 8662 3236 8660 3238 8657
      3237 8654 3234 8654 3234 8648 3228 8648
      3224 8641 3221 8641 3211 8691
TIME...MOT...LOC 0732Z 251DEG 54KT 3223 8685

32/DAVIS
Special weather statement, Apr 1, 3:06 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 AM CDT FRI APR 1 2016

ALZ023-024-010845-
TUSCALOOSA AL-JEFFERSON AL-
306 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA AND
JEFFERSON COUNTIES UNTIL 345 AM CDT...

AT 306 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BANKHEAD LOCK AND DAM TO NEAR ABERNANT.
MOVEMENT WAS EAST AT 65 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BIRMINGHAM...HOOVER...VESTAVIA HILLS...BESSEMER...HOMEWOOD...MOUNTAIN
BROOK...TRUSSVILLE...HUEYTOWN...GARDENDALE...IRONDALE...LEEDS...FAIRFIELD...
FULTONDALE...CENTER POINT...PLEASANT GROVE...PINSON...TARRANT...MIDFIELD...
ADAMSVILLE AND BRIGHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3368 8666 3353 8652 3347 8661 3347 8667
      3343 8670 3342 8675 3337 8678 3336 8683
      3333 8683 3333 8688 3325 8698 3325 8708
      3322 8710 3324 8714 3319 8720 3316 8720
      3315 8724 3342 8750
TIME...MOT...LOC 0806Z 255DEG 57KT 3339 8734 3324 8720

32/DAVIS
Special weather statement, Apr 1, 3:29 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 AM CDT FRI APR 1 2016

ALZ037-038-043>047-010915-
CHAMBERS AL-TALLAPOOSA AL-MACON AL-BULLOCK AL-MONTGOMERY AL-
ELMORE AL-LEE AL-
329 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR MACON...EASTERN ELMORE...NORTHERN
BULLOCK...LEE...NORTHEASTERN MONTGOMERY...SOUTHERN CHAMBERS AND
CENTRAL TALLAPOOSA COUNTIES UNTIL 415 AM CDT...

AT 329 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR STILL WATERS RESORT TO NEAR PIKE ROAD.
MOVEMENT WAS EAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EASTERN MONTGOMERY...AUBURN...OPELIKA...TUSKEGEE...VALLEY...LANETT...
TALLASSEE...UNION SPRINGS...DADEVILLE...CAMP HILL...NOTASULGA...SMITHS...
MILSTEAD...PIKE ROAD...SMITHS STATION...LA FAYETTE...ECLECTIC...JACKSONS'
GAP...SHORTER AND FRANKLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3247 8513 3247 8533 3241 8533 3241 8543
      3216 8543 3214 8541 3211 8543 3222 8629
      3289 8586 3290 8519 3286 8518 3285 8515
      3281 8517 3278 8512 3276 8514 3274 8511
      3269 8512 3266 8509 3265 8511 3257 8506
TIME...MOT...LOC 0829Z 267DEG 43KT 3276 8577 3223 8615

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:02 PM CDTTornado WarningBMXFayette43 min
Mar 31, 7:22 PM CDTSevere Thunderstorm WarningBMXWinston9 min
Mar 31, 7:29 PM CDTTornado WarningBMXMarion, Walker46 min
Mar 31, 7:34 PM CDTSevere Thunderstorm WarningBMXSumter41 min
Mar 31, 7:56 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens49 min
Mar 31, 7:59 PM CDTTornado WarningBMXFayette, Walker46 min
Mar 31, 8:05 PM CDTSevere Thunderstorm WarningBMXTuscaloosa55 min
Mar 31, 8:24 PM CDTSevere Thunderstorm WarningBMXHale51 min
Mar 31, 9:17 PM CDTTornado WarningBMXBlount, Jefferson32 min
Mar 31, 9:30 PM CDTAreal Flood AdvisoryBMXAutauga, Dallas, Lowndes3 hr
Mar 31, 10:42 PM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
Mar 31, 11:07 PM CDTRiver Flood WarningBMXMontgomery69 hr
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery, Tallapoosa43 min
Mar 31, 11:55 PM CDTSpecial Weather StatementBMXLee, Macon65 min
Apr 1, 12:14 AM CDTSpecial Weather StatementBMXPickens46 min
Apr 1, 1:03 AM CDTSpecial Weather StatementBMXPerry42 min
Apr 1, 1:53 AM CDTSpecial Weather StatementBMXShelby37 min
Apr 1, 2:33 AM CDTSpecial Weather StatementBMXLowndes27 min
Apr 1, 2:36 AM CDTFlash Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery3 hr
Apr 1, 3:06 AM CDTSpecial Weather StatementBMXJefferson39 min
Apr 1, 3:29 AM CDTSpecial Weather StatementBMXLee, Macon, Tallapoosa46 min
Apr 1, 4:38 AM CDTAreal Flood AdvisoryBMXLee3 hr
Apr 1, 6:07 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 1, 6:22 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 1, 10:23 AM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 1, 10:24 AM CDTSpecial Weather StatementBMXLowndes51 min
Apr 1, 10:52 AM CDTAreal Flood AdvisoryBMXAutauga, Barbour, Bullock, Dallas, Elmore, Lee and 7 more113 min
Apr 1, 10:57 AM CDTSpecial Weather StatementBMXAutauga48 min
Apr 1, 11:03 AM CDTSpecial Weather StatementBMXMacon27 min

Nearby

River Flood Warnings in Alabama, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.